MathSciNet Relay Station
MathSciNet bibliographic data
MR946627 54C70 (28D20 54F20 54H20)
Seidler, Gerald T. The topological entropy of homeomorphisms on one-dimensional continua. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1025–1030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement